# SDR FDEA201005031429

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A5461106820000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG /PYLON---PYLON WEB STRUCTURE IS CRACKED IN 2 PLACES AS SEEN THROUGH NACELLE ACCESS PANEL 421 CL.  STOP DRILLED CRACKS IAW SRM 54-52-11.  INSTALLED REPAIR IAW SRM 54-21-11, FIG 201, PGS 205 / 206, CONFIG 2 AND SRM 51-40-30.  DISPLACED AND REINSTALLED WIRE BUNDLE IAW SRM 51-40-21, PARA 5.  DISCONNECTED AND REINSTALLED GROUND WIRES ON UPPER PYLON AFT WALL IAW ESPM 20-23-11-0.  OPS CHECK GOOD ON ENGINE BLEED AIR SYS IAW AMM 36-11-00-5.  PERFORMED NR 2 ENGINE IDLE CHECK IAW AMM 71-00-00, CHECKS GOOD..
